# SDR DXTA2023102698840

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N746QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20709
- Aircraft time: 6,364 hours, 3,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00666
- Condition: Smoke
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PERFORMED ABORT DUE TO SMOKE IN THE COCKPIT COMING PRIMARILY FROM VENT ON CAPTAIN'S SIDE BIN.  SMOKE WAS BLUE IN COLOR & SMELLED LIKE OIL.  APU WAS OFF AND BLEEDS WERE ON THE ENGINES. AFTER TAKEOFF POWER WAS APPLIED, PRESSURIZATION & AIRFLOW FELT LIKE IT STARTED TO WORK, THEN WAS REDUCED, THEN CAME BACK STRONG, THEN FELT A SLIGHT PRESSURE SPIKE THEN SMOKE CAME OUT STRONGLY.  SMOKE FLOW WAS REDUCED TO ESSENTIALLY NOTHING WHEN POWER WAS BROUGHT TO IDLE DURING ABORT. R & R ACM DUE TO FRICTION CHECK FAIL. OPS CHECKS GOOD, LEAK CHECK GOOD, ALL WORK DONE IAW CMM CH 21-52-57.
